View Full Version : Shedding at the 1 year mark?

03-28-2013, 04:38 AM
Why the hell am I shedding again? I've been on 1 mg fin for a whole year with amazing results. Is this normal to shed at the 1 year mark? Also, if this is normal will I shed once a year? Anyone have any advice? My scalp is also itchy.

03-28-2013, 05:43 AM
I did start the generic 1 mg propecia (Dr. Reddy brand) and switched back to name brand 1 mg after using generic for a month. I've never used Proscar or generic Proscar. Maybe this is causing my shed? I've only been on name brand fin again for 5 days now.

03-28-2013, 08:18 AM
I had shed off and on for a year and a half. I've had good results also. I've been on it for almost 3 years now.

03-28-2013, 08:20 AM
Thanks for the reply spm.

25 going on 65
03-28-2013, 08:54 AM
I have had multiple sheds for the 2.5+ years I have been on fin. I only read about the initial shed before using the drug so was not prepared for it, but I maintained/improved in the long term. So this does not necessarily mean you are losing ground

03-28-2013, 10:12 AM
Thanks 25 going on 65. I knew of the initial shed at around 3 to 4 month mark, but I didn't realized I would have more. I've been reading today that this is common to have at the 1 year mark.

03-29-2013, 10:19 PM
Are you shedding thick hairs or thin miniaturized hair? This detail is important. Remember you naturally shed hair on its own. This might be a natural shed cycle and until now you are keeping tabs and noticing it as where before you might have not payed attention.

Since I have been on fin 15 months, I have went thru a few shedding cycles. Non of them miraculous improvements to the hair line but it gave me some thickening. Keep calm, keep steady on the treatment. It would also be unusual for you to start having an adverse reaction this late into treatment.

Fin for the first 6 months slowed loss then stopped after 9 months. After 9 months I experienced minimal improvement with a few shedding cycles that offer some to minor thickening of hair

03-30-2013, 03:06 AM
This only lasted a couple of days. My scalp was irritated, and I'm using Nizoral again. Afther visiting my dermatologist. I've been using it off and on for many years and needed a refill. I'm also using Clobetasol 0.05% for my dry scalp. I used to use T-gel, but that stopped working a while back. I've always had a dry scalp which sucks.